Hello There, Guest!

Thread Rating:
  • 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
Stopping Spironolactone?
#21
I think the higher doses is to knock out T in the beginning when it's in the male norm.  The 2 mg E dose is where I started first 5 months.  Although, I only started at 50 mg spiro which was sufficient in killing the T even on 2mg E. I also started with 5mg finasteride. So first 5 months hrt- 2mg E sublingual, 50 mg spiro, 5mg finasteride=testosterone levels free or not below even female ranges. E baseline was 75 pg.


Currently..I'm on 6mg E subl...5 mg fin...5 mg provera oral.
HRT: October 2015.

Estradiol (estrace-sublingually), spironolactone, finasteride, provera (oral).
***************************************************
I identify totally binary female and proud to be transgender!
 Reply
#22
Ok....so...I thought I could do it..but the stuff is like cemrack.  Seems I'm doomed until I get surgery.  I've noticed that today..Ive been it's been getting easier to get aroused.  So. I chat with many guys online on a dating site and this has not been happening until now.  But I was chatting someone who I was attracted to and realized I was getting reall aroused by this person.  Nothing sexual. This person was just tripping my trigger.  Idk..if it's because Ive reached to this level of attraction with someone or if it's a slow increase of T.  So I freaked out and started taking the low dosage of spiro again.  Depending on my blood test..I may ramp up to my highest dosage over a period of a month until my next testing.
HRT: October 2015.

Estradiol (estrace-sublingually), spironolactone, finasteride, provera (oral).
***************************************************
I identify totally binary female and proud to be transgender!
 Reply
#23
Yep. I kind of had the same thing happen myself recently, though expected. I cut my NBE's in half when I went to valerate. Plus cut back on my oral E to 6mgs. Sure enough, about 3 days later out of the blue, had that old familiar tingling down there. Felt a strong urge to have sex. Not on any AA right now.

I see you're on Provera oral. Since you have developed, have you noticed you're aureolas getting larger and/or darker? I'm starting to suspect the progesterone develops them. No data to back this, but just asking. When I was high doses of BO, 5 months, I figured that was why mine were really developing, where I had none before, no pigmentation, nothing. I suspect the BO caps have some progesterone in them as well. TIA.
[i]Transgender is about sexuality, not necessarily sex. [/i]
 Reply
#24
(08-01-2017, 11:26 PM)Skye is on fire Wrote: Ok....so...I thought I could do it..but the stuff is like cemrack.  Seems I'm doomed until I get surgery.  I've noticed that today..Ive been it's been getting easier to get aroused.  So. I chat with many guys online on a dating site and this has not been happening until now.  But I was chatting someone who I was attracted to and realized I was getting reall aroused by this person.  Nothing sexual. This person was just tripping my trigger.  Idk..if it's because Ive reached to this level of attraction with someone or if it's a slow increase of T.  So I freaked out and started taking the low dosage of spiro again.  Depending on my blood test..I may ramp up to my highest dosage over a period of a month until my next testing.


Ahhh noooo
Nothing worse than that. I know when my T is too high, it wakes me up during the night, looking for attention.
Sex, its what's on your drivers license.
Gender, its how you feel inside.

DUFF - Designated Unique Feminine Friend.
 Reply
#25
Mine only started doing whe getting aroused.  Just as a security blanket..I restarted.  

My areolas have always been dark..but they have gotten larger as well as the nops.
HRT: October 2015.

Estradiol (estrace-sublingually), spironolactone, finasteride, provera (oral).
***************************************************
I identify totally binary female and proud to be transgender!
 Reply

 


Users browsing this thread: 1 Guest(s)